# SDR DALA2020022601417

- Difficulty date: February 26, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1483
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK-CABIN SEAT TRACK FOUND CORROSION AT LBL 55 STA1483, REF TO CPCP TASK 53-646-00.THE CRROSION ON CABIN SEAT TRACK AT LBL55 STA1483 REMOVED AND MEASURED THE REWORKED AREA THE CLEANUP DEPTH IN BOTTOM OF TRACK AT STA1483 IS 0.075",THE MAX.ALLOWABLE CLEANUP DEPTH IS 0.030" AND FOUND EXCEED THE LIMIT AS PER B767-400 SRM 53-00-52 ALLOWABLE DAMAGE 1 RELEASE 59.00 DATE:19.DEC.19.THE SEAT TRACK P /N:146T5213-29 FABRICATED WITH MATERIAL BAC1520-2898(DA) AS PER BOEING DRAWING:146T5213-29 AND SMAL SERVICE REQUEST NO:270444015 .THE SEAT TRACK REMOVED AND REPLACED AS PER B767-400 SRM 51-40- 02 RELEASE 59. (1505335)
